# SDR NSVA2009040

- Difficulty date: September 9, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: N321CJ
- Aircraft time: 34,315 hours
- Propeller: Rotol R3904123F27
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: R3904123F27
- Part serial: DRG400790
- Condition: Out Of Balance
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LEFT AILERON WAS VIBRATING IN FLIGHT CAUSING A VIBRATION IN THE FLIGHT CONTROLS AND THE AIRFRAME.  CHECKED AILERON CABLE TENSIONS IN BOTH WINGS IAW SAAB AMM 27-11-00.  CHECKED ALL AILERON BELLCRANKS AND BOTH CENTERING MECHANISMS IAW SAAB AMM 27-11-40 AND 27-11-45.  NO DEFECTS WERE NOTED.  DETERMINED VIBRATION WAS BEING CAUSED BY THE LEFT PROPELLER BEING OUT OF BALANCE.  LEFT PROPELLER WAS REPLACED IAW WORK CARD 61-00-01S.  ALL OPERATIONAL AND LEAK CHECKS WERE GOOD.  NO VIBRATION NOTED WHEN PROPELLER WAS COMING OUT AND INTO FEATHER.  ALSO NO VIBRATION OF AILERONS WERE NOTED DURING GROUND RUNS.  AIRCRAFT WAS RETURNED TO SERVICE.
